# SDR DHL96721117

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5530 · Vertical Stabilizer
- Part: Forging
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND VERTICAL FIN FRONT SPAR FORGING RT SIDE LOWER HORIZONTAL CHORD HAS CRACK FROM RBL 1.5 TO 4.5.  LOWER VERTICAL WEB CRACKED FROM RBL 1.25 TO 5.75.  STOP DRILLED HOLES AND INSTALLED FIN FRONT SPAR FORGING AND WEB REPAIR PER AVITAS ENGINEERING DRAWING  96PMSI124D-1.
